MathSciNet Relay Station
MathSciNet bibliographic data
MR1617152 90C27 (05C85 68Q25 90C25)
Kleinberg, Jon; Goemans, Michel X. The Lovász theta function and a semidefinite programming relaxation of vertex cover. SIAM J. Discrete Math. 11 (1998), no. 2, 196–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement